Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
Top 85%586 points
Top 85%

Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps review: 37 facts and highlights

1. ibuprofen

Ibuprofen is a non-steroidal anti-inflammatory. The painkilling effects of ibuprofen take effect immediately, however the anti-inflammatory effects can take as long as a week.
0mg
Nurofen Express Caplets 684mg: 684mg

2. Is antipyretic (fever reducing)

Antipyretic medications help to lower the body temperature. This can help to make patients feel better, however it is not always recommended, as the temperature increase can be a natural defense to fight infections.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
96% have it

3. maximum capsules daily

The daily limit is the maximum amount of tablets/capsules that you may take in a 24 hour period, as advised by the producer.
8
St. Joseph Chewable Aspirin 81mg: 48

4. paracetamol

Paracetamol (or acetaminophen as it is known in the US) is classified as a mild analgesic. It suppresses the feeling of pain, but does little to treat the cause.
325mg
Goody's Headache Relief Shot: 1000mg

5. Can be used to treat mild arthritis pain

Arthritis is a common condition which causes inflammation within a joint. This can cause a lot of pain as well as difficulty carrying out day to day tasks.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
57% have it

6. Not linked to feeling sedated

Feeling sedated means that you feel sleepy and may not be as responsive as you usually would be. Drugs which cause sedation should be used with caution.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
26% have it

7. Not linked to causing fever

The drug is not considered to be a cause of fever.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
6% have it

8. Not linked to blurred vision

The drug is not considered to be a cause of blurred vision.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
48% have it

9. Not linked to swelling

Swelling is usually caused by a fluid build-up which enlarges a part of the body.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
6% have it

10. Not linked to bloating

Bloating, usually in the abdomen, is an uncomfortable swollen feeling. It is usually caused by a build-up of fluid or gas.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
13% have it

11. Not linked to Reye’s syndrome

Reye’s syndrome is a potentially fatal disease which affects the brain and liver. The disease has been associated with aspirin use in children under 16.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
76% have it

12. Not linked to gastrointestinal ulcers

Gastrointestinal ulcers can cause stomach bleeding which can be extremely painful. People who are at risk may be advised to avoid drugs such aspirin and ibuprofen.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
9% have it

13. No naproxen-associated heart risk

Naproxen may increase your risk of heart attack or stroke, especially if you use it for an extended period of time.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
94% have it

14. Has more than one active ingredient

The product contains more than one active ingredient. These combinations usually compliment each other and sometimes one ingredient can improve the effectiveness of the other.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
51% have it

15. minimum age requirements

This medicine is suitable for people at a younger age.
12years
Calprofen Ibuprofen Suspension: 0.08years

16. Not linked to heartburn

Heartburn is a burning sensation in the chest, usually caused by indigestion.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
45% have it

17. Targets headaches

The most common form of headache is a tension headache, and can be related to many triggers such as sleep deprivation, stress, eye-strain or hunger.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps

18. Not linked to dizziness

Dizziness is a confusion of spatial perception. It can manifest itself as inability to stand up straight, or a feeling that you or your surroundings are spinning.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
26% have it

19. Not linked to diarrhea

Diarrhea, from the Greek for “passing through,” means having loose or liquid bowel movements.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
24% have it

20. Is available over-the-counter

It does not require a prescription and can be purchased easily from most pharmacists.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps

21. pills per box

A higher number of pills per box may imply that the product is more safe than others. Many painkillers are regulated so that a person may not buy more than a certain amount at any one time.
16
Ecotrin Low Strength: 365

22. Targets muscular pain

Muscle pain can be caused by exercise or other stresses, as well as infections such as flu.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
88% have it

23. Can be used to treat cold and flu symptoms

This medicine is recommended to alleviate the range of different symptoms associated with cold and flu.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
73% have it

24. Not linked to sudden weight loss

The drug is not considered to be a cause of loss of weight.
Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps
79% have it

25. caffeine

Studies have shown that caffeine can boost the effectiveness of many analgesics, resulting in better, faster acting pain relief.
0mg
Solpadeine Headache Soluble Tablets: 65mg

Top 10 painkillers

Add to comparison
    Compare
    This page is currently only available in English.